Analytic functions with finite dirichlet integrals on Riemann surfaces

Makoto Sakai Hiroshima University, Hiroshima, Japan

TBD mathscidoc:1701.331546

Acta Mathematica, 142, (1), 199-220, 1977.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{makoto1977analytic,
  title={Analytic functions with finite dirichlet integrals on Riemann surfaces},
  author={Makoto Sakai},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248567984255},
  booktitle={Acta Mathematica},
  volume={142},
  number={1},
  pages={199-220},
  year={1977},
}
Makoto Sakai. Analytic functions with finite dirichlet integrals on Riemann surfaces. 1977. Vol. 142. In Acta Mathematica. pp.199-220. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248567984255.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved